# SDR CALA2025031102697

- Difficulty date: March 8, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N2737U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62647
- Aircraft time: 33,516 hours, 3,625 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R 3L 4R AND DOOR 5 AFT GALLY JUMP SEAT EMERGENCY FLASHLIGHT BATTERY LIFE LESS THAN 135 DAYS REPLACE BATTERY, PACK, LED LIGHT AND CHK FUNCTION NML.  REPLACE BATTERY, PACK, LED LIGHT AND CHK FUNCTION NML
